# SDR TRBACPCP20090013

- Difficulty date: May 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 26,842 hours, 28,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE NR 2 SEAT TRACK HAS CORROSION BETWEEN FRAMES 31 AND 32.  REMOVED AND REPLACED SEAT TRACK IAW SRM NR 51-21-42, NR 51-10-10 AND NR 51-25-00.
